36. During your assessment of a 50-year-old male who was found unconscious in an alley, you note that he has slow, shallow respirations; significant bradycardia; facial cyanosis; and pinpoint pupils. As your partner begins assisting the patient’s ventilations, hedirects your attention to the patient’s arms, which have multiple needle tracks on them. This patient’s clinical presentation is MOST consistent with:A. a heroin overdose.B. alcohol intoxication.C. a closed head injury.D. an overdose of diazepam (Valium). Answer: AQuestion Type: Critical ThinkingPage: 68137. You and your paramedic partner are caring for a patient who ingested codeine, acetaminophen (Tylenol), and propoxyphene (Darvon). The patient is unresponsive, his breathing is slow and shallow, and his pulse is slow and weak. Treatment for this patient will include:
38. You respond to a local motel for a young female who was sexually assaulted. The patient is conscious but confused. She tells you that the last thing she remembers was drinking beer at a club with her friends the night before. When she awoke, she was in the bed of themotel room. You should be MOST suspicious that this patient:39. You respond to a college campus for a young male who is acting strangely. After law enforcement has secured the scene, you enter the patient’s dorm room and find him sitting on the edge of the bed;he appears agitated. As you approach him, you note that he has dried blood around both nostrils. He is breathing adequately, his pulse is rapid and irregular, and his blood pressure is 200/110 mm Hg. Treatment for this patient includes:
You've reached the end of your free preview.
Want to read all 14 pages?
- Fall '14
- Poison, cocaine, Vomiting